# SDR 9709699956

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47183
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AFTER GEAR EXTENSION, RIGHT GEAR GREEN LIGHT WOULD NOT ILLUMINATE.  ALL TRANSIT LIGHTS AND DOOR GREEN LIGHT EXTINGUISHED.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURE AND VERIFIED GEAR DOWN.  FLIGHT LANDED WITHOUT INCIDENT.  REPAIRED WIRING AT TERMINAL BLOCK IN GEAR WELL.  RAN GEAR, OPERATIONAL CHECK OK.
